MathSciNet Relay Station
MathSciNet bibliographic data
MR289418 (44 #6609) 10.30
Felʹdman, N. I. An effective power sharpening of a theorem of Liouville. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 35 1971 973–990.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement